MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE HTD HUMID ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE HTD HUMID ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS6HFLG
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Unspecified Respiratory Problem (4464); Unspecified Kidney or Urinary Problem (4503)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a system one device's sound abatement foam.The patient alleges kidney disease/toxicity and lung disease.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
SYSTEM ONE HTD HUMID ASSY
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23400426
Report Number2518422-2025-050021
Device Sequence Number21340664
Product Code BZD
UDI-Device Identifier00606959032149
UDI-Public(01)00606959032149
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS6HFLG
Device Catalogue NumberDS6HFLG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown